| Model Number |
71004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
On x-ray, it was found that the ipg migrated causing loss of communication with the therapy discs.Revision to move the ipg was performed.The original implant was moved to a new pocket.No further communication issues have been reported.